# SDR AUS20030352

- Difficulty date: March 24, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 337657079101
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT BACK ASSEMBLY CRACKED ACROSS ENTIRE WIDTH. SUSPECT CAUSED BY PASSENGERS PUSHING/PULLING BACK ON SEAT. SEAT BACK IS MANUFACTURED FROM COMPOSITE MATERIAL.
